# SDR NSVA2011072

- Difficulty date: April 4, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 42,132 hours, 48,661 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Strut
- Condition: Low Pressure
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW COULD NOT RAISE THE LANDING GEAR.  THE AIRCRAFT RETURNED TO BGM AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  CREW CONFIRMED THAT GEAR PIN WAS NOT THE ISSUE.  SERVICED STRUT, INSPECTED, LUBED AND RETORQUED INTERCONNECT, PERFORMED GEAR SWINGS OPS CHECKED GOOD.
